RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1956, Volume 1, Issue 4  


Central Limit Theorem for Nonstationary Markov Chains. II
R. L. Dobrushin
365
Two uniform limit theorems for sums of independent random variables
A. N. Kolmogorov
426
Sequential Bayes Solutions and Optimal Methods of Statistical Acceptance Control
V. S. Mikhalevič
437
Determining the probability distribution by a statistics distribution
Yu. V. Linnik
466

Short Communications
A Remark on Cramer’s Theorem on the Decomposition of the Normal Law
Yu. V. Linnik
479
An Example of a Countable Homogeneous Markov Process All States of which are Transient
R. L. Dobrushin
481
A Theorem in the Theory of Infinitely Divisible Laws
I. A. Ibragimov
485
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019